# SDR WX0A2014091072153

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 35,863 hours, 22,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Dfgs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIGITAL FLIGHT GUIDANCE SYS FAILED IN FLIGHT.  CB C17, DIGITAL GUIDANCE SYS SWITCH A, TRIPPED.  COMPLIED WITH QRH PROCEDURE, CB TRIPPED ADDITIONAL INFO TO BE INCLUDED.
